Update..Feeling dizzy a lot.. - Anxiety and Depre...

Anxiety and Depression Support

75,392 members73,297 posts

Update..Feeling dizzy a lot..

shannon_nicole777 profile image

I have been practicing Mindfulness and it has helped me get my anxiety back to a more manageable level. I am still taking the trazodone for sleep at night, but starting to wean off it by taking 3/4 of a pill instead of a whole one. Next week I will go down to half a pill. I am hopeful this weaning off will be successful, I don't want to be stuck on this pill forever.

Another thing bothering me is that I have this awful dizziness that plagues me all day long. It comes and goes but especially when I am sitting or holding still for periods of time (like now, typing this) it is pretty bad. I haven't ever fallen down, or fainted or anything like that but it is just annoying. Sometimes it makes me queasy feeling, like I want to throw up. Does anyone know if this could be caused by the Lexapro (though I take it at night, not in the morning)? Or is it an anxiety related thing? My doctor checked me for anemia, but my blood counts were normal. I really don't know what else it could possibly be....

6 Replies

Well im very happy for your progress as for the dizzy Sorry no clue wish i did keep up tge goodwork

Bekay profile image
Bekay

Trazodone? I would believe a sleeping med more than likely to have that kind of a side affect, maybe you can start cutting it in half now.

shannon_nicole777 profile image
shannon_nicole777 in reply to Bekay

Not sure it's that because my dizziness started up again after it had gone away and my body got used to the trazodone... but it might still be it. that's why i'm weaning off. hope to see improvement once i go off it completely. i was trying to go down a little at a time.. but maybe half a pill now would be ok to do...

Bekay profile image
Bekay in reply to shannon_nicole777

I don't see why not unless its a high dose like 1000 mg.or if doctor suggested.

Bekay profile image
Bekay

Oh then there is the nutrition thing, you have to eat right get fluid.

Yes, I'm trying to eat well and drink plenty of water every day...

You may also like...